# SDR DALA2017020600973

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 82,265 hours, 37,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP BS 1460 - 1480, STRINGER 27L & 27R IN AFT CARGO BAY.  REPLACED THE STRAP IAW SRM 51-10-02, ITEM 9, 51-40-02,  AND DRAWING 453N1611.
